# SDR NACA201208080011

- Difficulty date: August 8, 2012
- Submitted: August 8, 2012
- Operation: Air carrier
- Aircraft: N361NC
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 70,049 hours, 44,508 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Canning
- Location: Zone 100
- Part time: 70,049 hours, 44,508 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE BELLY "OIL CANNING" SKIN BETWEEN BODY STATION 1016 AND 1044, APPROXIMATELY STRINGER 27L AND 27R.  VERIFIED "OIL CANNING" WAS OUT OF LIMITS.  FABRICATED AND INSTALLED A REPAIR DOUBLER IAW SRM 53-80-01 AND 53-88-01.
